# SDR DHL2003741506

- Difficulty date: March 22, 2003
- Submitted: April 5, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, LEFT MLG W/W FWD STA 870 O/B STRUCTURE CRACKED OUT FASTENER.  REMOVED WEB AT LEFT MLG WHEEL WELL BS 870 FWD O/B STRUCTURE IAW B-727 SRM 51-30-2.  PART MADE IAW B-727 SRM 51-20-1 AND 53-10-2 FIG 5.  INSTALLED WEB AT LEFT MLG WHEEL WELL BS 870 O/B STRUCTURE IAW B-727 SRM 51-30-2.
